Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Increased emotions on the pill

I have always been a little emotional but since being on the pill for about 8 months I have become more and more emotional as time goes on. I cry over the smallest things and then 5 minutes later I am ok again. Is it possible that the pill is causing me to be like this? I wasn't like this before I started taking the pill.
1 Responses
Avatar universal
yes - it's very possible this is happening to you because of the pill. The hormones can do all sorts of wacky things to your body... If it's really bothering you you may want to look into a different pill or a lo dosage.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.